Drug-induced hypomelanosis (Q83168): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Perda focal ou generalizada de pigmento epidérmico atribuível a agente tópico ou sistêmico farmacologicamente ativo. Pode ser intencional com o uso tópico de hidroquinona ou éter monobenzílico de hidroquinona usados com a intenção de reduzir a pigmentação da pele temporária ou permanentemente, respectivamente. É um efeito colateral raro da cloroquina e da hidroxicloroquina e foi descrito com o inibidor de tirosina quinase, imatinibe. | |||
| description / en | description / en | ||
Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib. | |||
Revision as of 08:32, 15 August 2026
Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1913292067 |
||
| English | Drug-induced hypomelanosis |
Focal or generalised loss of epidermal pigment attributable to pharmacologically active topical or systemical agent. This may be intentional with topical use of hydroquinone or monobenzylether of hydroquinone used with the intention of reducing skin pigmentation temporarily or permanently respectively. It is a rare side effect of chloroquine and hydroxychloroquine and has been described with the tyrosine kinase inhibitor, imatinib. |
